# SDR SWAA2022011949239

- Difficulty date: August 21, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737
- Aircraft serial: 29842
- Aircraft time: 48,930 hours, 28,260 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: WING TO BODY FAIRING PANEL 194GR HAS DENT WITH DELAMINATION AT FORWARD LOWER CORNER. MARKED. / REPAIRED PER SRM 51-70-05-2R-2.
